# SDR AALA201907229013

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 74,198 hours, 9,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER FOR EMERGENCY PATH LIGHTING MISSING AT 1L CLOSET. MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-51-00.
